نتایج جستجو برای: common fixed point for four mappings

تعداد نتایج: 10789007  

The purpose of this work is to investigate the existence of fixed points of some mappings in fixed point theory by combining some important concepts which are F-weak contractions, multivalued mappings, integral transformations and α-admissible mappings. In fixed point theory, it is important to find fixed points of some classess under F- or F-weak contractions. Also multivalued mappings is the ...

Journal: :bulletin of the iranian mathematical society 0
w. zhu college of management and economics‎, ‎tianjin university‎, ‎tianjin 300072‎, ‎china. s. ling college of management and economics‎, ‎tianjin university‎, ‎tianjin 300072‎, ‎china.

let $c$ be a nonempty closed convex subset of a real hilbert space $h$. let ${s_n}$ and ${t_n}$ be sequences of nonexpansive self-mappings of $c$, where one of them is a strongly nonexpansive sequence. k. aoyama and y. kimura introduced the iteration process $x_{n+1}=beta_nx_n+(1-beta_n)s_n(alpha_nu+(1-alpha_n)t_nx_n)$ for finding the common fixed point of ${s_n}$ and ${t_n}$, where $uin c$ is ...

2014
ANIMESH GUPTA NEELESH PANDEY

In this paper, we obtain some common fixed point theorems for four fuzzy mappings in complete ordered metric linear spaces. These mappings are assumed to satisfy certain contractive inequality involving functions which are generalizations of altering distance functions. We also note that this fuzzy fixed point result is derivable from a multi-valued fixed point result.

Journal: :international journal of nonlinear analysis and applications 2011
a. razani m. yazdi

recently, zhang and song [q. zhang, y. song, fixed point theory forgeneralized $varphi$-weak contractions,appl. math. lett. 22(2009) 75-78] proved a common fixed point theorem for two mapssatisfying generalized $varphi$-weak contractions. in this paper, we prove a common fixed point theorem fora family of compatible maps. in fact, a new generalization of zhangand song's theorem is given.

Journal: :international journal of nonlinear analysis and applications 0
sumit chandok school of mathematics, thapar university, patiala-147004, punjab, india

in this paper, sufficient conditions for the existence ofcommon fixed points for a compatible pair of self maps of gregustype in the framework of convex metric spaces have been obtained.also, established the existence of common fixed points for a pair ofcompatible mappings of type (b) and consequently for compatiblemappings of type (a). the proved results generalize and extend someof the well k...

Journal: :bulletin of the iranian mathematical society 2011
s. sedghi n. shobe

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید